# SDR SWAA2020111726611

- Difficulty date: October 28, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 1433672
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, ON CARGO TRACK AFT CARGO BAY BS 794 RBL 13.84 WL 156.  CORROSION ON CARGO TRACK AFT CARGO BAY BS 794; RBL 13.84; WL 156.  FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY OF FASTENERS HOLES, IAW SRM 53-00-53-1A-2 FIG 103 DETAIL (D).  REMOVED AND REPLACED CARGO TRACK AFT CARGO BAY BS 747+8-BS 887; RBL 13.84; WL 156, IAW DWG 1433672 AND INSTALLED AT BS 747+8 IAW SRM 53-00-53-2R-3 PARA 4.
